# SDR DL73K002530

- Difficulty date: December 29, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N330DL
- Make and model: Boeing 737232
- Aircraft serial: 23102
- Aircraft time: 45,854 hours, 37,495 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Condition: Failed
- Location: Boost Pump
- Component: Relay, A410159673
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB RIGHT CENTER LOW PRESSURE LIGHT ILLUMINATED.    CB POPPED RETURNED TO EWR. - REPLACED CONTROL RELAY FOR RT CENTER FUEL BOOST PUMP
